Classical analogues to quantum nonlinear coherent states in photonic lattices (vol 284, pg 1833, 2011)
Abbreviated Journal Title
Opt. Commun.
Keywords
Optics
Journal Title
Optics Communications
Volume
285
Issue/Number
9
Publication Date
1-1-2012
Document Type
Correction
Language
English
First Page
2483
Last Page
2483
WOS Identifier
ISSN
0030-4018
Recommended Citation
"Classical analogues to quantum nonlinear coherent states in photonic lattices (vol 284, pg 1833, 2011)" (2012). Faculty Bibliography 2010s. 3139.
https://stars.library.ucf.edu/facultybib2010/3139
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]